# SDR DXTA200601653

- Difficulty date: October 13, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- Aircraft time: 1,768 hours, 1,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING - ECS IN APU NOTED FUEL ODOR IN AFT CABIN IN LAV AREA.  FURTHER INSPECTION FOUND ODOR TO BE MOST PRONOUNCED IN SMALL CABINET BELOW LAV CLOSET HOUSING AIRSHOW BOXES - A/C HAD APPROX 1600 LBS OF FUEL ON BOARD.  NO FUEL ODOR FROM GASPERS.  RAN APU FOR MORE THAN AN HOUR IN THE -APU- MODE ON THE ECS.  VARIED TEMPERATURES FROM HOT TO COLD BUT NEVER SMELLED FUEL IN THE CABIN.  OPS CHECK OF APU GOOD AT THIS TIME.  GULFSTREAM G200 MM/49-00-00.  NO FUEL NOTED BENEATH LAV CLOSETS AT THIS TIME.  KLFT-KDTS
